| Model Number |
72404283 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient presented with an inflatable penile prosthesis (ipp) that was no longer inflating.Ultrasound examination confirmed the issue with the pump.There has been no surgical intervention at this time, and there were no patient complications reported.